# SDR DHL2003748500

- Difficulty date: August 20, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 43,260 hours, 25,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT PEMCO, AFT CARGO DOOR LOWER LOBE BULKHEAD STA 1183, APPROX BL 44, UPPER FLOOR WEB CRACKED IN 2 EACH PLACES.  STOPPED DRILLED CRACK IAW B-727 SRM 51-10-01.  REMOVED ACCESS COVER ON TOP OF FLOOR, FOUND CORROSION UNDER COVER, MATERIAL OUT OF LIMITS IAW B-727 SRM 51-10-6.  CUT AND REMOVED DAMAGED AREA IAW B-727 SRM 51-10-01.  MATERIAL ID FOR NEW DOUBLER AND FILLER 160 X 48 X 144 7075 T-6 PO 0230573.  FABRICATED, DRILLED AND DEBURRED NEW DOUBLER AND FILLER IAW B-727 IAW B-727-SRM 51-30-8.  ALODINED, PRIMED AND INSTALLED IAW B-727 SRM 51-30-2, 51-10-6.
